# SDR AWKA201405140510

- Difficulty date: May 10, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 13,212 hours, 8,080 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: D-Ring
- Part number: GR090432
- Condition: Leaking
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT & EN ROUTE,  FLIGHT CREW RECEIVED AN AMBER SLAT ANTI-ICE COLD RT ALONG WITH WING ANTI-ICE HOT RT CASS MESSAGES.  ACFT RETURNED FOR MAINTENANCE.  THE RT WING ANTI-ICE BLEED AIR TUBE D-RING ROLLED.  D RING WAS R & R, LEAK & OPS CHECKED NORMAL.
